| Catalog Number |
8000-040-001 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
While being used in a case, the device was inaccurate.The procedure was completed successfully with the same device without a clinically significant delay; no medical intervention or adverse consequences were reported.
Additional Manufacturer Narrative
Update: d9, h3, h6.Device evaluation: follow-up report submitted to document the device evaluation.
Event or Problem Description